On the uniqueness of the Kendall generalized convolution

Barbara Jasiulis-Goldyn , Jolanta Misiewicz

Abstract

W pacy pokazano, ze splot uogolniony Kendalla jest jedynym splotem, w ktorym splot dwoch delt Diraca jest kombinacją wypuklą przeskalowań dwóch ustalonych miar probabilistycznych.
Author Barbara Jasiulis-Goldyn
Barbara Jasiulis-Goldyn,,
-
, Jolanta Misiewicz ZRPSM
Jolanta Misiewicz,,
- Department of Probability and Mathematical Statistics
Journal seriesJournal of Theoretical Probability, ISSN 0894-9840
Issue year2011
Vol24
Pages746-755
LanguageEnglish
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.681 (2) - 2011=0.625 (5)
Citation count*0 (2013-01-30)
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back